Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 5(365), Pages 173–174 (Mi umn1650)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Primitive rings with a pseudo-involution

S. V. Limarenko

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm1650

Full text: PDF file (218 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:5, 979–980

Bibliographic databases:

MSC: 16W10, 16D60
Presented: А. В. Михалёв
Accepted: 22.07.2005

Citation: S. V. Limarenko, “Primitive rings with a pseudo-involution”, Uspekhi Mat. Nauk, 60:5(365) (2005), 173–174; Russian Math. Surveys, 60:5 (2005), 979–980

Citation in format AMSBIB
\Bibitem{Lim05}
\by S.~V.~Limarenko
\paper Primitive rings with a pseudo-involution
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 5(365)
\pages 173--174
\mathnet{http://mi.mathnet.ru/umn1650}
\crossref{https://doi.org/10.4213/rm1650}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2195684}
\zmath{https://zbmath.org/?q=an:1142.16302}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..979L}
\elib{https://elibrary.ru/item.asp?id=25787226}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 5
\pages 979--980
\crossref{https://doi.org/10.1070/RM2005v060n05ABEH003743}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235973500009}
\elib{https://elibrary.ru/item.asp?id=18238312}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33644948989}


Linking options:
  • http://mi.mathnet.ru/eng/umn1650
  • https://doi.org/10.4213/rm1650
  • http://mi.mathnet.ru/eng/umn/v60/i5/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:222
    Full text:148
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021